MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INSIGNIA ANTERIOR CERVICAL PLATE SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE, INC. INSIGNIA ANTERIOR CERVICAL PLATE SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 136-0121
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible.The device was accidently discarded by hospital staff and couldn't be recovered.
 
Event or Problem Description
Locking mechanism of plate broke off when surgeon was locking down with driver.The damaged plate was removed from patient and another plate installed.There was no delay in surgical procedure.

Brand Name
INSIGNIA ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
MDR Report Key11700760
Report Number2027467-2021-00020
Device Sequence Number3437530
Product Code KWQ
UDI-Device Identifier00190376268477
UDI-Public(01)00190376268477
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200995
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number136-0121
Device Catalogue Number136-0121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR